# SDR AALA202312070461

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A320*
- Aircraft serial: 1425
- Aircraft time: 72,669 hours, 27,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Out Of Adjust
- Location: Lavatory Doorway
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAV DOOR DIFFICULT TO OPEN AND CLOSE STICKS ON BOTTOM. MAINTENANCE ADJUSTED DOOR SILL PLATE.
